# SDR SIMA2653

- Difficulty date: September 21, 2000
- Submitted: December 7, 2000
- Operation: Air carrier
- Aircraft: N391AE
- Make and model: Saab 340B
- Aircraft serial: 340B391
- Propeller: Hamstd 14RF19
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: 8147211
- Condition: Broken
- Location: Propeller
- Part time: 9,354 hours, 10,270 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAW - DURING ENGINE CHANGE WHEN PROPELLER WAS BEING TORQUED TO THE ENGINE, MAINTENANCE HAD ONE LUG BOLT BREAK.  A NEW HUB WAS INSTALLED.  AIRCRAFT RETURNED TO SERVICE AFTER THE ENGINE CHANGE.  (X)
